# SDR 98ZZZX4312

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90UC
- Make and model: Cndair CL6001A11
- Aircraft serial: 1023
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 721428
- Condition: Failed
- Location: Rt Engine
- Stage of operation: LD
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

THE NR 2 GENERATOR DROPPED OFF-LINE ON LANDING.  MAINTENNACE FOUND THE INTEGRATED DRIVE GENERATOR (IDG) DIFFERENTIAL INDICATORS POPPED AND THE OIL BLACK.  THE OIL-OUT LINE FILTER REVEALED CHUNKS OF METAL.  SUSPECT THE CONSTANT SPEED DRIVE FAILED (CSD).  SUBMITTER STATED REASON FOR FAILURE UNKNOWN AT THIS TIME.
